# SDR R61A202001310132

- Difficulty date: January 9, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N231JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 30,895 hours, 19,055 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17013663001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON LH MONUMENT MOUNT IN FWD WET AREA FR 16 DIRECTLY INBD OF LEFT SILL REMOVED DAMAGED LH MONUMENT MOUNT IN FWD WET AREA FR 16 DIRECTLY INBD OF LEFT SILL IN REF. TO SRM 51-40-08. DRILLED UP NEW LH MONUMENT MOUNT IN FWD WET AREA FR 16 DIRECTLY INBD OF LEFT SILL, IN REF. TO SRM 51-40-02 INSTALLED NEW LH MONUMENT MOUNT IN FWD WET AREA. FRAME 16 DIRECTLY I/B OF LEFT SILL. ALODINED. REF EMB SRM 51-40-08 SRM 51-23-04
